# SDR 2006FA0000360

- Difficulty date: March 14, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Make and model: Beech 58
- Aircraft serial: TH2135
- Propeller: Mcauly 3AF32C512
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: D78115P
- Part serial: AJ4212C
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER HAS CRACKS IN 3 PLACES NEAR SCREW HOLES ADJACENT TO PROPELLER BLADES.  (K)
